# SDR UALA2010063002327

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 47,425 hours, 5,603 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582240
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EEL LIGHTS INOP AT LAV 101.  BATTERY FOUND INOP.  REPLACED BATTERY, CHECKS OKAY.
